MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CMC POSTERIOR SPINE PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CMC POSTERIOR SPINE PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10570
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility medwatch report (#4900240000-2022-8050) was received on (b)(6) 2022 reporting pack contaminated with a black hair inside the basin under the tab with the raytec.A supplier corrective action request (scar) was issued to the gauze supplier meixin medical suzhou, ltd.The sample has not been returned to deroyal for evaluation.However, a picture of the hair was provided.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Pack contaminated with a black hair inside the basin under the tab with the raytec.
 
Additional Manufacturer Narrative
A picture of the gauze with the hair was received and evaluated.Root cause: the supplier meixin medical suzhou, ltd.Has determined that the worker may have tidied her cap in the work area and her hair may have fell off, or the worker didn't check the surface of her working clothes after changing, and her clothes may have attached with hair which may subsequently contaminate the product.The following corrective and preventive actions have taken place by the supplier meixin medical suzhou, ltd.Retrain the workers to wear their working clothes and caps in standard way.Whenever found, non-standard wearing shall be corrected in the changing room immediately.After changing, the workers should always check if any hair is attached to the surface of the working clothes.The workshop supervisor instructed to the workers the importance of correct wearing of working clothes to prevent hair contaminating the product.The workshop should paste the diagram for standard wearing for warning purpose.The following corrective actions have taken place by deroyal: added additional guidance to the manufacturing routing instructions to indicate that a previous complaint has been received and to fan out and pay close attention to the two banded packs of gauze.Production records were reviewed, and no issues were found.An inventory check of the gauze was made by deroyal, a total of 200 were inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CMC POSTERIOR SPINE PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key14453088
Report Number3005011024-2022-00021
Device Sequence Number17731108
Product Code LRO
UDI-Device Identifier00749756363587
UDI-Public0749756363587
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10570
Device Lot Number56432726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown